# SDR CALA2020021600433

- Difficulty date: February 14, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 26,897 hours, 9,649 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 41F1005
- Condition: Inoperative
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

L ENG QUANITY IN CRUISE SHOWED 0 PERCENT WITH OIL PRES FLUCTUATI ONS FROM LOW 20S TO 40S FOUND #1 ENG OIL LEVEL AT 88% ON FLT DECK INDICATION AND AMM 12-13-11. VERIFIED OIL WAS WITHIN SIGHTGLASS ON TANK, SERVICED TO FULL IAW ENTERING TURBULENCE AND RETURNED TO NORMAL ON APPROACH AFTER FLAPS SET TO 15. CREW REPORTED ON DEBRIEF, INDICATION ISSUES STARTED AFTER REF LP 4510990 AND 4513248 FOR CORRECTIVE ACTION REPLACED #1 ENG LUBE PUMP AND ACCOMPLISHED OIL SYSTEM FLUSH
